# SDR MWEA95351

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, FWD EMERGENCY FLASHLIGHT AT FLT ATTENDANT STA HAS WEAK CHARGE.  MAINTENANCE REMOVED AND REPLACED BATTERIES.  OPS CHECK GOOD AND RETURNED A/C TO SERVICE.
